# SDR DALA2025073105746

- Difficulty date: July 21, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCONNECTING STRUT I/B FLAP ON RT WING.   REPAIRED INTERCONNECTING STRUT I/B FLAP ON RH WING PER AMDS CARD 2750-6010-RT. (1097731)
